# SDR UPS08M52139

- Difficulty date: January 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1964-1953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN RT SEAT TRACK AT STA 1964-1953 RBL=107 FOUND CORRODED AS MARKED.  CORRODED SEAT TRACK REMOVED PER SRM 51-31-01V.2R.40.  HFEC INSP C/OUT IAW DAC NDTSPM 06-10-01.001R.13 FOUND NO CRACK EVIDENT.  NEW SEAT TRACK AND SPLICE REWORK PER SRM 53-70-00V.1 FIG 1R.40.  SPLICE PLATE FAB PER SRM 53-70-00V.1FIG 1R.40.  REWORK AND FAB REPAIR PROTECTED PER SRM 51-21-01 V.2R.40.  SEAT TRACK INSTALLED PER SRM 51-31-01 V.2R.40 AND SRM 53-70-00 V.1FIG 1 R.40.
